# SDR CALA2022100602724

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 61,486 hours, 26,911 cycles
- System (JASC): 3251 · Steering Unit
- Part: Spring Assy
- Part number: NA
- Condition: Missing
- Location: Nlg Twing Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 NLG TOWING BOX LEVER HAS BOTH SPRING CLIPS MISSING -- SEE PHOTO PHOTO ADDED INSTALLED BOTH NEW SPRING CLIPS ON NLG TOWING BOX LEVER .. REF IPC 32-51-12-01E
